# SDR SWAA2013110722045

- Difficulty date: October 28, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3925812U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT CRACKED BELOW SEAT TRACK & CENTER TANK AT STATION 737, LBL 44.  R & R SUPPORT IAW MM.
